# SDR SWAA2014010923919

- Difficulty date: December 29, 2013
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 28,524 hours, 16,622 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 6557463
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FWD GIRT BAR TIE DOWN FITTING CORRODED AT BS 312, LBL 54.  R & R FITTING IAW SRM.
